|HIV and liver inflamation
Sep 1, 2010
My CD4 = 410, Viral Load = 35000. Mild rashes once in a while, ALT and AST are extremely high. ALT = 430 (acute liver inflamation), high cholesterol, glucose level almost over the board (diabetes) and etc... I haven't start my medication.
What happen to me? What could be the possible outcome? Need to start medicine? Can my liver take HAART? I am scared.
Response from Dr. McGovern
If your liver tests are high before starting medication, I would certainly want further evaluation of what is causing this significant ALT elevation...
If you are overweight, then with the high cholesterol, high glucose...I would be concerned about fatty liver.
An ultrasound may be helpful along with a biopsy if your liver tests stay abnormal without an explanation.
Worried...Risk Of HBV/HIV co-infection..Help!
Worried about hepatits C exposure
- Flu Symptoms After Swallowing Cum Worried I Have HIV
- Hairy Tongue After Sharing Sex Toys Worried I Have HIV
- Itchy Red Spots After Vaginal Sex Sign Of HIV AIDS
- Sore Throat After Licking Rectum Worried I Have HIV
- White Spots After Mutual Masturbation Worried I Have HIV
- Can You Get Warts With Gonorrhea?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.